Global Journal of Theoretical and Applied Mathematics Sciences (GJTAMS)



Volume 3, Number 1 (2013)




An Application of Similarity Measure of Fuzzy Soft set in Medical Diagnosis
pp. 1-6
Authors: Dr. P. Rajarajeswari and P. Dhanalakshmi


The Geometrical Formulation of Hamiltonian Mechanics to Symplectic Geometry
pp. 7-13
Author: Sami. H. Altoum


Solitary Solutions to the Generalized Burgers Fisher Equation and the Generalized Burgers Huxley Equation by the sine cosine method.
pp. 15-22
Author: S. Subhaschandra Singh


Further Results on Geometric Mean Graphs
pp. 23-30
Authors: S. Somasundaram


Chaotic phenomena and nonautonomous dynamical system

pp. 31-39

Author: Ayub Khan


Generalized T1 and C1 Topological Spaces

pp. 41-45

Author: Dr. R. K. Singh


Some Results on Fibonacci divisor cordial graphs

pp. 47-51

Authors: R. Sridevi, K. Palani, S. Navanaeethakrishnan and K. Nagarajan


The Forcing Connected Edge Monophonic Number of a Graph

pp. 53-59

Authors: P. Arul Paul Sudhahar and J. John





 All rights are reserved with Research India Publications                             Home  Journals  Contact